MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK LOGIC; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,

EXACTECH, INC. OPTETRAK LOGIC; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Model Number CR TIBIAL INSERT SZ3, 11MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a female patient, who had a right knee implanted on an unknown date, underwent a revision due to excessive wear to the implants on (b)(6) 2022.The patient was successfully revised to truliant tibial components utilizing tibial augment blocks and crc liner.Also successfully revised patella.The patient was last known to be in stable condition following the event.The devices are available for return.No other patient information/medical history reported.
 
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
After review of additional information received the following sections, have been updated accordingly: d10: concomitants: 200-01-03 - cemented cr femoral sz 3 9940194.200-02-35 - three peg patella 35mm 3709876.204-04-33 - trapezoid tibial tray sz 3f/3t 3634497.204-32-01 - fluted stem extension 11l x 12 mm 3717187.204-70-00 - tibial stem ext.Screw 3724524.H6: the revision reported was likely the result of prosthesis wear over 8 years of implantation.Contributing factors to the severity of the wear on the returned tibial insert may have been result of being packaged in a non-conforming vacuum bag for five years, rotational malalignment, and/or instability of the knee combined with high-in vivo loading.However, the contributions of each to the sequence of events cannot be determined as limited clinical information was provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, h6 - health effect - clinical code, component code, type of investigation, investigation findings, investigation conclusion, h7 (remove information).If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
OPTETRAK LOGIC
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key15414090
Report Number1038671-2022-01102
Device Sequence Number5620529
Product Code JWH
UDI-Device Identifier10885862040251
UDI-Public10885862040251
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K932776
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/22/2018
Device Model NumberCR TIBIAL INSERT SZ3, 11MM
Device Catalogue Number200-23-11
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2022
Supplement Date Received by Manufacturer02/28/2023
04/20/2026
Initial Report FDA Received Date09/13/2022
Supplement Report FDA Received Date03/13/2023
04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/23/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0019-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.; UNK.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale